CareLit Fachartikel

Acute cholestatic hepatitis syndrome caused by ecstasy

J Osztovits, T Csak, A Folhoffer, A Horvath, L Ónodi, Z Schaff, F Szalay · Zeitschrift für Gastroenterologie · 2006 · Heft 06

Dokument
911909
CareLit-ID
Jahr
2006
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
J Osztovits, T Csak, A Folhoffer, A Horvath, L Ónodi, Z Schaff, F Szalay
Ausgabe
Heft 06 / 2006
Seiten
–
Erschienen: 2006-06-21 00:00:00
ISSN
0044-2771

Zusammenfassung

Introduction: Drug induced liver disease should be considered in the background of any form of liver diseases. Use of psychoactive drugs, including ecstasy (3,4-methylenedioxy-methamphetamin, MDMA), have become more frequent in Hungary recently. Fatal consequences of ecstasy including liver failure have been reported. We report on a case of acute cholestatic hepatitis caused by ecstasy. Case report: 33 year old man was seen by the outpatient unit with the clinical signs of fatigue, vomiting, and deep jaundice (se bi: 691, di bi: 465 umol/l) and itching. The elevated transaminase levels (AST: 212, ALT: 573, GGT:…

Schlagworte

Zeitschrift für Gastroenterologie